Alert archive / Kansas / River Flood Warnings in 2013

River Flood Warning 40, NWS Wichita, KS

August 5, 2013Wilson County, Kansas

NWS Wichita, KS issued this river flood warning at Aug 5, 2013, 4:58 AM CDT for Wilson County, Kansas. It took effect at Aug 5, 2013, 8:05 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Aug 5, 2013, 4:58 AM CDT (09:58 UTC)
In effect from
Aug 5, 2013, 8:05 AM CDT
Expired
Aug 5, 2013, 8:23 PM CDT
In force
12 hr
Issued by
NWS Wichita, KS
Flood severity
Minor

County Wilson County, KS

The radar

The Wichita radar (KICT), 150 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Verdigris River at Altoona (ATOK1). The gauge peaked at 18.89 ft at Aug 6, 2013, 7:00 AM CDT.

actionminormoderate10152008/0508/0608/07
Action stage
15 ft
Minor stage
19 ft
Moderate stage
21 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07166500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

309 
WGUS43 KICT 050958
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
458 AM CDT MON AUG 5 2013

...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas... 

  Verdigris River At Altoona affecting Wilson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC205-052358-
/O.NEW.KICT.FL.W.0040.130805T1305Z-130806T0910Z/
/ATOK1.1.ER.130805T1305Z.130805T1800Z.130805T2110Z.NO/
458 AM CDT MON AUG 5 2013

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Verdigris River At Altoona.
* From this morning to late tonight.
* At  4:45 AM Monday the stage was 15.0 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 19.9 feet by this afternoon. The river will fall below
  flood stage by late this afternoon.
* Impact...At 19.0 feet...Flooding of agricultural fields and gravel 
  road near the gage site off of Highway 47 occurs. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Altoona         19.0  15.0  Mon 05 AM   13.9    9.2    8.9

$$
4 follow-up statements
691 
WGUS83 KICT 050959
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
459 AM CDT MON AUG 5 2013

...The flood warning continues for the following river in Kansas...
 
  Verdigris River At Independence affecting Montgomery and Wilson 
  Counties.

...The flood warning continues for the following river in Kansas...

  Verdigris River At Altoona affecting Wilson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC205-052359-
/O.CON.KICT.FL.W.0040.130805T1305Z-130806T0910Z/
/ATOK1.1.ER.130805T1305Z.130805T1800Z.130805T2110Z.NO/
459 AM CDT MON AUG 5 2013

The Flood Warning continues for
  The Verdigris River At Altoona.
* At  4:45 AM Monday the stage was 15.0 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 19.9 feet by this afternoon. The river will fall below
  flood stage by late this afternoon.
* Impact...At 19.0 feet...Flooding of agricultural fields and gravel 
  road near the gage site off of Highway 47 occurs. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Altoona         19.0  15.0  Mon 05 AM   13.9    9.2    8.9

$$

KSC125-205-052359-
/O.EXT.KICT.FL.W.0039.130805T1022Z-130807T0921Z/
/IDPK1.1.ER.130805T1022Z.130806T0000Z.130806T2121Z.NO/
459 AM CDT MON AUG 5 2013

The Flood Warning continues for
  The Verdigris River At Independence.
* At  4:45 AM Monday the stage was 29.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and 
  continue to rise to near 34.8 feet by this evening. The river will 
  fall below flood stage by Tuesday afternoon.


&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Independence    30.0  29.6  Mon 05 AM   34.2   18.9   12.8

$$

bk
099 
WGUS83 KICT 051358
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
857 AM CDT MON AUG 5 2013

...The flood warning continues for the following river in Kansas...
 
  Verdigris River At Altoona affecting Wilson County.

  Verdigris River At Independence affecting Montgomery and Wilson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC205-060357-
/O.EXT.KICT.FL.W.0040.000000T0000Z-130806T1800Z/
/ATOK1.1.ER.130805T1604Z.130806T0000Z.130806T0600Z.NO/
857 AM CDT MON AUG 5 2013

The Flood Warning continues for
  The Verdigris River At Altoona.
* At  8:45 AM Monday the stage was 18.3 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 19.8 feet by this evening. The river will fall 
  below flood stage by early Tuesday morning.
* Impact...At 19.0 feet...Flooding of agricultural fields and gravel 
  road near the gage site off of Highway 47 occurs. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Altoona         19.0  18.3  Mon 09 AM   16.8    6.0    4.1

$$

KSC125-205-060357-
/O.EXT.KICT.FL.W.0039.000000T0000Z-130807T1355Z/
/IDPK1.1.ER.130805T0950Z.130806T1200Z.130807T0155Z.NO/
857 AM CDT MON AUG 5 2013

The Flood Warning continues for
  The Verdigris River At Independence.
* At  8:45 AM Monday the stage was 32.7 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 37.0 feet by 
  Tuesday morning. The river will fall below flood stage Tuesday 
  evening.
* Impact...At 36.0 feet...Some flooding of low lying areas and bottom 
  land can be expected. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Independence    30.0  32.7  Mon 09 AM   37.0   20.7    8.9

$$
776 
WGUS83 KICT 051933
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
233 PM CDT MON AUG 5 2013

...The flood warning continues for the following river in Kansas...
 
  Verdigris River At Altoona affecting Wilson County.

  Verdigris River At Independence affecting Montgomery and Wilson 
  Counties.

  Verdigris River At Coffeyville affecting Montgomery County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC205-060933-
/O.EXT.KICT.FL.W.0040.000000T0000Z-130806T1200Z/
/ATOK1.1.ER.130806T0000Z.130806T0000Z.130806T0000Z.NO/
233 PM CDT MON AUG 5 2013

The Flood Warning continues for
  The Verdigris River At Altoona.
* At  2:01 PM Monday the stage was 18.3 feet.
* Flood stage is 19.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  evening.
* Impact...At 19.0 feet...Flooding of agricultural fields and gravel 
  road near the gage site off of Highway 47 occurs. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Altoona         19.0  18.3  Mon 02 PM   16.0    6.2    4.0

$$

KSC125-205-060933-
/O.EXT.KICT.FL.W.0039.000000T0000Z-130807T1352Z/
/IDPK1.1.ER.130805T0950Z.130806T1200Z.130807T0152Z.NO/
233 PM CDT MON AUG 5 2013

The Flood Warning continues for
  The Verdigris River At Independence.
* At  2:15 PM Monday the stage was 33.8 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 37.0 feet by 
  Tuesday morning. The river will fall below flood stage Tuesday 
  evening.
* Impact...At 36.0 feet...Some flooding of low lying areas and bottom 
  land can be expected. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Independence    30.0  33.8  Mon 02 PM   37.0   20.0    8.5

$$

KSC125-060932-
/O.EXT.KICT.FL.W.0043.130806T0000Z-130808T0000Z/
/CFVK1.1.ER.130806T0000Z.130806T1800Z.130807T0600Z.NO/
233 PM CDT MON AUG 5 2013

The Flood Warning continues for
  The Verdigris River At Coffeyville.
* At 12:45 PM Monday the stage was 16.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 19.1 feet by early Tuesday afternoon. The river will 
  fall below flood stage by early Wednesday morning.
* Impact...At 20.0 feet...Both banks along the river lowlands will 
  overflow. The road floods along the intersection of South Buckeye 
  Street and Eldridge Street near the state line. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Tue    Wed    Thu
  Coffeyville     18.0  16.6  Mon 01 PM   19.0   15.8    3.2

$$

JAS
284 
WGUS83 KICT 060123
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
823 PM CDT MON AUG 5 2013

...The flood warning is cancelled for the following river in 
Kansas...
 
  Verdigris River At Altoona affecting Wilson County.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Shallow 
flowing water can wash a car from the roadway.

&&

KSC205-060153-
/O.CAN.KICT.FL.W.0040.000000T0000Z-130806T1200Z/
/ATOK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
823 PM CDT MON AUG 5 2013

The Flood Warning is cancelled for
  The Verdigris River At Altoona.
* At  8:15 PM Monday the stage was 18.3 feet.
* Flood stage is 19.0 feet.
* Forecast...The river crested below flood stage at 18.4 feet. The 
  river will fall to 6.2 feet by Wednesday morning.
* Impact...At 19.0 feet...Flooding of agricultural fields and gravel 
  road near the gage site off of Highway 47 occurs. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Tue   Wed   Thu   
  Altoona            19.0  18.3  Mon 08 PM    9.1   4.8   3.6

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Aug 5, 4:19 AM CDT, 39 minutes earlier.

Area forecast discussion, Aug 5, 4:19 AM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
419 AM CDT MON AUG 5 2013

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 417 AM CDT MON AUG 5 2013

THE COMBINATION OF STRATUS BUILD DOWN EFFECTS AND VERY MOIST
BOUNDARY LAYER WILL GIVE WAY TO AREAS OF DENSE FOG THIS
MORNING...MAINLY FOR LOCATIONS WEST OF I-135. OTHERWISE...EXTREMELY
HEAVY RAINFALL FROM TRAINING THUNDERSTORMS WAS ON-GOING OVER
SOUTHEAST KANSAS EARLY THIS MORNING...DUE TO STRONG MOISTURE
TRANSPORT OF HIGH PRECIPITABLE WATER AIRMASS BEING FOCUSED
UPSTREAM FROM INITIATION POINT. THIS IS A CLASSIC BACK-BUILDING
SIGNAL WHICH TYPICALLY RESULTS IN VERY SIGNIFICANT FLASH
FLOODING...WITH PORTIONS OF SOUTHEAST KANSAS AT HIGH RISK THIS
MORNING. THIS CONVECTION SHOULD GRADUALLY TAPER OFF DURING THE
MORNING HOURS. MEANWHILE THUNDERSTORMS ARE EXPECTED TO REDEVELOP
THIS AFTERNOON ALONG ANY RESIDUAL SURFACE BOUNDARY WHERE
CONVERGENCE IS MAXIMIZED AND WITH-IN MOIST UPSLOPE REGIME OVER
NORTHWEST KANSAS. OMINOUS LOOKING SIGNAL FOR HEAVY RAIN AGAIN
TONIGHT AS THUNDERSTORMS COULD BECOME MORE WIDESPREAD OVER CENTRAL
KANSAS AND SPREAD SLOWLY EASTWARD OVERNIGHT...AS LOW-LEVEL JET
INCREASES IN RESPONSE TO STRENGTHENING UPPER JET ACROSS THE
NORTHERN PLAINS. THE VERY MOIST AIRMASS WILL SUPPORT HIGH RAINFALL
RATES AND POSSIBLE RE-NEWED FLOODING...AND SOME SIGNIFICANT
FLOODING COULD OCCUR DUE SATURATED SOILS THEREFORE WE WILL EXPAND
THE FLOOD WATCH IN TIME AND SPACE. ALSO IF THERE IS ENOUGH
CLEARING OF SKIES TODAY THE AFTERNOON HEAT INDICES COULD SOAR INTO
ADVISORY LEVELS. THE UNSETTLED WEATHER PATTERN WILL CONTINUE FOR
TUESDAY BUT MORE SO FOR WEDNESDAY NIGHT AS MODELS SHOWS YET
ANOTHER OMINOUS HEAVY RAIN/FLOODING SIGNAL...WITH STRONG ISENTROPIC
LIFT OF RICH MOISTURE OVER-RUNNING THE LOW LEVEL FRONTAL BOUNDARY.
THE FLOOD WATCH COULD BE EXTENDED EVEN FURTHER IN TIME BY LATER
SHIFTS.

.LONG TERM...(THURSDAY THROUGH SUNDAY)
ISSUED AT 417 AM CDT MON AUG 5 2013

UNFORTUNATELY THE SYNOPTIC PATTERN PREDICTED BY THE LONG RANGE
MODELS LOOKS TO KEEP THE WEATHER UNSETTLED WITH ADDITIONAL CHANCES
OF THUNDERSTORMS FOR KANSAS...ESPECIALLY FOR THURSDAY AND THE
UPCOMING WEEKEND. THIS WOULD ONLY PROLONG THE EXTREMELY WET
PATTERN AND CAUSE MORE FLOODING FOR SOME OF THE REGION.

JAKUB

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1136 PM CDT SUN AUG 4 2013

AREAS OF IFR AND MVFR CIGS AND VSBYS WILL PLAGUE THE CENTRAL
KANSAS TERMINALS THROUGH MONDAY MORNING. MEANWHILE SCATTERED
TO NUMEROUS CONVECTION WITH HEAVY RAINFALL WILL AFFECT
SOUTHEAST KANSAS INTO EARLY MONDAY MORNING. A GENERAL
IMPROVEMENT TO VFR IS EXPECTED BY MONDAY AFTERNOON ALL AREAS
WITH RENEWED CONVECTION POSSIBLE LATER MONDAY EVENING.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    93  74  96  73 /  20  80  30  50
HUTCHINSON      92  73  95  72 /  30  90  20  50
NEWTON          91  73  93  72 /  20  90  40  50
ELDORADO        91  73  93  72 /  40  90  50  40
WINFIELD-KWLD   95  74  97  73 /  20  60  30  40
RUSSELL         90  72  93  70 /  40  90  10  50
GREAT BEND      92  72  93  70 /  30  90  10  50
SALINA          89  73  93  71 /  30 100  30  50
MCPHERSON       91  73  94  72 /  30  90  30  50
COFFEYVILLE     93  75  96  75 /  90  80  50  30
CHANUTE         90  73  93  72 /  90  90  80  30
IOLA            89  73  91  72 /  80 100  80  30
PARSONS-KPPF    92  73  94  73 /  90  90  60  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH TUESDAY MORNING FOR KSZ032-033-047>053-
067>072-083-092>096-098>100.

DENSE FOG ADVISORY UNTIL 10 AM CDT THIS MORNING FOR KSZ032-033-
047>051-067-068-082-083-091-092.

&&
Hazardous weather outlook, Aug 5, 4:38 AM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
438 AM CDT MON AUG 5 2013

KSZ032-033-047>053-067>072-082-083-091>096-098>100-060945-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
438 AM CDT MON AUG 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

TRAINING THUNDERSTORMS WILL CAUSE FLOODING OVER SOUTHEAST KANSAS
THIS MORNING...WITH SOME SIGNIFICANT FLOODING POSSIBLE. PLEASE
REFER TO THE FLOOD WATCH FOR MORE DETAILS.

THUNDERSTORMS ARE EXPECTED TO RE-DEVELOP THIS AFTERNOON OVER
CENTRAL KANSAS...AND BECOME MORE WIDESPREAD TONIGHT FOR MUCH OF
THE REGION. THE PRIMARY RISK WILL BE HEAVY RAINFALL FROM THESE
THUNDERSTORMS LEADING TO MORE FLOODING PROBLEMS. PLEASE SEE LATEST
FLOOD WATCH FOR ADDITIONAL INFORMATION.

NUMEROUS COUNTY FLOOD AND RIVER WARNINGS REMAIN IN EFFECT ACROSS
CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS FROM RECENT HEAVY
RAINS. PLEASE REFER TO THE LATEST FLOOD STATEMENTS AND WARNINGS
FOR DETAILS.

HEAT INDICES OF 100 TO 105 DEGREES ARE POSSIBLE OVER SOUTHERN
KANSAS FOR THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SEVERAL COUNTY AND RIVER FLOOD WARNINGS WILL LIKELY REMAIN IN
EFFECT INTO TUESDAY AND MAYBE LONGER FOR PARTS OF CENTRAL...SOUTH
CENTRAL AND SOUTHEAST KANSAS. PLEASE REFER TO THE LATEST FLOOD
STATEMENTS AND WARNINGS FOR DETAILS.

CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGHOUT THE WEEK AND
INTO THE UPCOMING WEEKEND ACROSS THE AREA. THE HIGHEST CHANCES FOR
AREA-WIDE THUNDERSTORMS WILL BE FOR TUESDAY NIGHT THROUGH THURSDAY
MORNING. THIS WILL ONLY PROLONG OR WORSEN THE FLOODING PROBLEMS
ACROSS THE REGION.

HEAT INDICES OF 100 TO 105 DEGREES ARE FORECAST IN SOUTH CENTRAL
AND SOUTHEAST KANSAS FOR THE AFTERNOON HOURS ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

CJ

In the hours before

Special weather statement, Aug 5, 12:54 AM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1254 AM CDT MON AUG 5 2013

KSZ094-095-098-099-050630-
CHAUTAUQUA-ELK-MONTGOMERY-WILSON-
1254 AM CDT MON AUG 5 2013

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHAUTAUQUA...ELK...MONTGOMERY AND WILSON
COUNTIES...

AT 1253 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR ELK CITY...OR 18 MILES NORTHEAST
OF SEDAN...AND MOVING EAST AT 15 MPH.

WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

&&

LAT...LON 3721 9605 3743 9600 3739 9552 3701 9552
TIME...MOT...LOC 0554Z 288DEG 13KT 3730 9593

SMITH
Local storm report, Aug 5, 2:39 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
239 AM CDT MON AUG 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 AM     FLASH FLOOD      FREDONIA                37.53N 95.82W
08/05/2013                   WILSON             KS   LAW ENFORCEMENT

            STREET FLOODING ALL OVER TOWN.

&&

BDK
Local storm report, Aug 5, 4:57 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
457 AM CDT MON AUG 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 AM     FLASH FLOOD      FREDONIA                37.53N 95.82W
08/05/2013                   WILSON             KS   LAW ENFORCEMENT

            EXTREME STREET FLOODING AND STANDING WATER IN FREDONIA
            FROM VERY HEAVY RAIN. SOME EVACUATIONS WERE BEING DONE
            FOR RESIDENTS IN TOWN DUE TO THE RISING WATER.

&&

CDJ

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 7:58 PM CDTAreal Flood WarningICTHarvey, Reno, Rice24 hr
Aug 4, 8:11 PM CDTAreal Flood WarningICTBarton19 hr
Aug 4, 10:35 PM CDTSpecial Weather StatementICTMontgomery25 min
Aug 4, 10:43 PM CDTAreal Flood WarningICTSedgwick12 hr
Aug 4, 11:15 PM CDTAreal Flood WarningICTLabette, Montgomery, Neosho, Wilson8 hr
Aug 5, 12:43 AM CDTFlash Flood WarningICTChautauqua, Elk, Greenwood, Labette, Montgomery, Neosho and 1 more9 hr
Aug 5, 12:54 AM CDTSpecial Weather StatementICTMontgomery36 min
Aug 5, 1:41 AM CDTAreal Flood WarningICTGreenwood9 hr
Aug 5, 3:32 AM CDTDense Fog AdvisoryICTBarton, Ellsworth, Harper, Harvey, Kingman, Lincoln and 7 more6 hr
Aug 5, 3:56 AM CDTRiver Flood WarningICTMontgomery, Wilson70 hr
Aug 5, 4:59 AM CDTRiver Flood WarningICTWilson23 hr
Aug 5, 5:01 AM CDTRiver Flood WarningICTSedgwick9 hr
Aug 5, 8:45 AM CDTRiver Flood WarningICTMontgomery4 days
Aug 5, 9:37 AM CDTAreal Flood WarningICTLabette, Montgomery, Wilson24 hr
Aug 5, 5:54 PM CDTSpecial Weather StatementICTHarper36 min
Aug 5, 6:17 PM CDTAreal Flood WarningICTHarvey, Reno, Rice18 hr

Nearby

River Flood Warnings in Kansas, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.